# SDR GAIA98129

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6812
- Make and model: Boeing 727223
- Aircraft serial: 19487
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fasteners
- Condition: Missing
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION NUMEROUS CENTER ROWS, RIVETS WERE FOUND MISSING FROM MAIN CARGO DOOR (MCD) LAP SEAM AREA, 10L, BETWEEN FRAMES.  REF STC ST00015AT, ATAZ CARGO DOOR MODIFICATION.  REPLACED MISSING RIVETS PER STC NR ST00015AT, ATAZ DRAWINGS.  AIRCRAFT WAS THE RETURNED TO SERVICE.  (M)
